Steady state of stochastic sandpile models

Sadhu, Tridib ; Dhar, Deepak (2009) Steady state of stochastic sandpile models Journal of Statistical Physics, 134 (3). pp. 427-441. ISSN 0022-4715

PDF - Publisher Version

Official URL:

Related URL:


We study the steady state of the Abelian sandpile models with stochastic toppling rules. The particle addition operators commute with each other, but in general these operators need not be diagonalizable. We use their Abelian algebra to determine their eigenvalues, and the Jordan block structure. These are then used to determine the probability of different configurations in the steady state. We illustrate this procedure by explicitly determining the numerically exact steady state for a one dimensional example, for systems of size ≤12, and also study the density profile in the steady state.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Self-organized Criticality; Stochastic Sandpile Model
ID Code:9383
Deposited On:02 Nov 2010 12:19
Last Modified:16 May 2016 19:11

Repository Staff Only: item control page